| Model Number |
TJF-Q190V |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the duodenovideoscope to the service center for a separate issue.During the initial evaluation of the returned device chipped adhesive was found at the objective and light guide lens.There was no patient involvement.
Additional Manufacturer Narrative
The date of event is unknown.A supplement report will be submitted if provided.The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the malfunction is component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.